Advanced search
1 file | 449.25 KB Add to list

On the boundedness of periodic pseudo-differential operators

(2017) MONATSHEFTE FUR MATHEMATIK. 185(2). p.189-206
Author
Organization
Abstract
In this paper we investigate the -boundedness of certain classes of periodic pseudo-differential operators. The operators considered arise from the study of symbols on with limited regularity.
Keywords
L-p-spaces, Pseudo-differential operators, Torus, Fourier series, Microlocal analysis, BOUNDS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 449.25 KB

Citation

Please use this url to cite or link to this publication:

MLA
Cardona Sanchez, Duvan. “On the Boundedness of Periodic Pseudo-Differential Operators.” MONATSHEFTE FUR MATHEMATIK, vol. 185, no. 2, 2017, pp. 189–206.
APA
Cardona Sanchez, D. (2017). On the boundedness of periodic pseudo-differential operators. MONATSHEFTE FUR MATHEMATIK, 185(2), 189–206.
Chicago author-date
Cardona Sanchez, Duvan. 2017. “On the Boundedness of Periodic Pseudo-Differential Operators.” MONATSHEFTE FUR MATHEMATIK 185 (2): 189–206.
Chicago author-date (all authors)
Cardona Sanchez, Duvan. 2017. “On the Boundedness of Periodic Pseudo-Differential Operators.” MONATSHEFTE FUR MATHEMATIK 185 (2): 189–206.
Vancouver
1.
Cardona Sanchez D. On the boundedness of periodic pseudo-differential operators. MONATSHEFTE FUR MATHEMATIK. 2017;185(2):189–206.
IEEE
[1]
D. Cardona Sanchez, “On the boundedness of periodic pseudo-differential operators,” MONATSHEFTE FUR MATHEMATIK, vol. 185, no. 2, pp. 189–206, 2017.
@article{8623022,
  abstract     = {{In this paper we investigate the -boundedness of certain classes of periodic pseudo-differential operators. The operators considered arise from the study of symbols on with limited regularity.}},
  author       = {{Cardona Sanchez, Duvan}},
  issn         = {{0026-9255}},
  journal      = {{MONATSHEFTE FUR MATHEMATIK}},
  keywords     = {{L-p-spaces,Pseudo-differential operators,Torus,Fourier series,Microlocal analysis,BOUNDS}},
  language     = {{eng}},
  number       = {{2}},
  pages        = {{189--206}},
  title        = {{On the boundedness of periodic pseudo-differential operators}},
  url          = {{http://dx.doi.org/10.1007/s00605-017-1029-y}},
  volume       = {{185}},
  year         = {{2017}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: